# SDR F3LA2018031600294

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 7272
- Aircraft time: 6,256 hours, 2,449 cycles
- Engine: Cfmint CFM565B43
- Engine time: 6,256 hours, 2,449 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8910332
- Part serial: EM5500633
- Condition: Leaking
- Location: Fue Return
- Part time: 6,256 hours, 2,449 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL RETURN VALVE LEAKING AT UNION.  REMOVED AND REPLACED THE FUEL RETURN VALVE IAW AMM 73-11-50-400-002-A. LEAK AND OPS CHECKED GOOD.
